Should I be worrying? pill free days and still no period, advice please?!

Watch
This discussion is closed.
Anonymous #1
#1
Report Thread starter 10 years ago
#1
I take the pill dianette, I have to take it for 21 days each month then have a pill free 7 days (where I have a period)

my pill free 7 days started on friday, it said in the booklet you should get a period a few days later, its now monday and still no period.. should I be worrying? I have been especially concerned this month, I met up with my ex a few weeks ago, we had sex and he finished inside me (WITHOUT MY CONSENT!) even though I was on the pill I was really worried.. now I'm worrying even more. Should I be worrying?
0
practise=perfume
Badges: 0
#2
Report 10 years ago
#2
Maybe you should talk to a doctor about this? Lots of things can alter your period though - something physical, or something like stress. If you've been feeling well, maybe it's time to go see that doctor, though. If you took the pill as prescribed, there shouldn't be a problem, unless you didn't get the chance to digest it.
0
forever_dreamer
Badges: 10
Rep:
?
#3
Report 10 years ago
#3
Give it a little longer, I usually take my last pill friday and then start on tues morning. If there's still nothing a couple of days before your due to start next pill pack - take a test to be 100% sure.
0
david.harrison1992
Badges: 0
Rep:
?
#4
Report 10 years ago
#4
Give it a little longer. Its normal for your period to be incredibly light (so much that you may not even notice) or not happen at all...

You've still got plenty of time left, and if you're still worried, than a pregnancy test won't be affected by the pill.
0
Tali_91
Badges: 0
Rep:
?
#5
Report 10 years ago
#5
I would give it a bit longer too, I got worried the first time I had my pill break as I take my last pill on Thursday and dont start my period until late Mon/ early Tues
0
barbie*
Badges: 0
Rep:
?
#6
Report 10 years ago
#6
I've not had a period in 3 years, might just be a reaction to that pill. I see it as a bonus to be honest. Take a test if you're that worried!
0
Ilora-Danon
Badges: 3
Rep:
?
#7
Report 10 years ago
#7
Give it a bit longer before you start panicking. I used to take my last pill on thursdays, then come on on monday. So don't panic yet.

Oh and if in doubt, take a test in the next week or so just to put your mind at ease.
0
Linzikins
Badges: 12
Rep:
?
#8
Report 10 years ago
#8
As people have said don't worry about it, its common to be late or even miss a period while coming on the pill. Aslong as you took them correctly you should be fine but as said take a test if your worried.
0
Care-Free
Badges: 15
Rep:
?
#9
Report 10 years ago
#9
I'm sure it's fine, mine dont normally come on until the 5th pill free morning
0
Kate.
Badges: 15
Rep:
?
#10
Report 10 years ago
#10
I used to take my last pill Friday and sometimes not come on till around Wednesday. It's much quicker now I've changed pill, but that was still perfectly normal.
0
outlaw-torn
Badges: 15
Rep:
?
#11
Report 10 years ago
#11
It all depends on the person when you actually get your period, you could even get it carrying over to when you start taking your pills again. I stop taking my pills Friday, get my period Sunday and it stops Thursday/Friday ish. Then again, I've been on the pill for a long time and it's always like that - I wouldn't worry, your body will have it's own pattern.
0
Jesska xD
Badges: 18
Rep:
?
#12
Report 10 years ago
#12
(Original post by barbie*)
I've not had a period in 3 years, might just be a reaction to that pill. I see it as a bonus to be honest. Take a test if you're that worried!

Isn't that dangerous to your fertility or something?
0
hanika8
Badges: 0
Rep:
?
#13
Report 10 years ago
#13
Ive been on the pill for 4 years and some months are just weird on comparison to others. One month I didnt have a period until 5 days in then its lastest for 1.5 days then it was over! Dont worry about it, if youve just started then it might be your body getting used to it, or if youve had normal periods the other months then its just you haveing a weird month. But if your worried it might be worth seeing a nurse!
0
thesisomer
Badges: 0
Rep:
?
#14
Report 10 years ago
#14
Did you take it as described during the 21 days? Did you miss any/were later than 8 hours/had to double up at all? If so, consider a pregnancy test.

If not, are you stressed out? Are you eating properly? It might just be late.

Sometimes the pill alters your hormones so much that your period can become lighter or stop entirely. This is normal.

If you are experiencing symptoms of pregnancy (such as sickness, mild abdominal funniness, etc) take a pregnancy test and find out. Use your urine in the morning, as the pregnancy hormone is more prevalent in morning urine than at any time of the day.

If you took everything on time, there's a very very very low chance that you're pregnant. Your pill is a combo pill so even if you were late, as long as it isn't 8 hours or more late, you should be fine. Even if it is more, your chances don't increase THAT much.

If it will make you feel better, take a test.

Hope this helps.
0
Rolls eyes
Badges: 6
Rep:
?
#15
Report 10 years ago
#15
It's late because you are stressing. More worrying, the later it will be late. Take a pregnancy test, and when you see you are not, it will come.
0
barbie*
Badges: 0
Rep:
?
#16
Report 10 years ago
#16
(Original post by Jessikar)
Isn't that dangerous to your fertility or something?
No it's fine, why would it be dangerous? If I come off the pill for a month or so they always come back. The 'period' you get whilst on the pill isn't a real period, it's a chemically induced bleed, no matter if you get it or not you still won't have had an egg released that month.
0
Sakura-Chan
Badges: 20
Rep:
?
#17
Report 10 years ago
#17
(Original post by Anonymous)
I take the pill dianette, I have to take it for 21 days each month then have a pill free 7 days (where I have a period)

my pill free 7 days started on friday, it said in the booklet you should get a period a few days later, its now monday and still no period.. should I be worrying? I have been especially concerned this month, I met up with my ex a few weeks ago, we had sex and he finished inside me (WITHOUT MY CONSENT!) even though I was on the pill I was really worried.. now I'm worrying even more. Should I be worrying?
I'm on the same pill and it usually takes me 5, 6 or sometimes 7 days to come on Stop worrying!
0
AzureMews
Badges: 0
Rep:
?
#18
Report 10 years ago
#18
Give it longer.
Sometimes takes up to seven days. Nothing to worry about :yep:
0
CHIkiTO
Badges: 2
Rep:
?
#19
Report 5 years ago
#19
If you bleed on the 6th or 7th day of your 7 free pill day,is it ok to continue taking the pill on the 8th day or wait for your period to stop?
2
Jennyhibbert82
Badges: 0
Rep:
?
#20
Report 5 years ago
#20
I have taken the microgynon pill for 21days and I am 5 days late should I be worried?
0
X
new posts
Back
to top
Latest
My Feed

See more of what you like on
The Student Room

You can personalise what you see on TSR. Tell us a little about yourself to get started.

Personalise

Current uni students - are you thinking of dropping out of university?

Yes, I'm seriously considering dropping out (163)
14.44%
I'm not sure (51)
4.52%
No, I'm going to stick it out for now (335)
29.67%
I have already dropped out (34)
3.01%
I'm not a current university student (546)
48.36%

Watched Threads

View All